# SDR AALA202308149283

- Difficulty date: August 11, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 32,859 hours, 6,712 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR UPPER AND LOWER STRIKES / LATCHES STICK AND HARD TO OPEN AND CLOSE. MAINTENANCE LUBRICATED THE UPPER (AALA202308144191) AND LOWER (AALA202308149283) STRIKES / LATCHES AS REQUIRED. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
